Live Help


Forum Jump
 
Old 07-10-2016, 11:41 PM   #1
HildaOgden
 
Join Date: Aug 2010
I am currently:
Constipation poss meds related

I've had my dose of Clopixol increased over past few months.
I had the latest increase injection 2 weeks ago
I've become more aware that I'm suffering from constipation recently so I'm thinking that the Clopixol is causing it.
I eat a good, healthy diet with plenty of fruit and veg and I drink plenty of water

I've got some fybogel and I started taking that as directed on the box but it doesn't seem really to be helping that much.

What is a normal bowel habit?

I used to go every day or every two days but now it's less often and as I said the fybogel doesn't seem to be helping.

Please, does anyone have any advice? Should I see my doc?

HildaOgden is offline  
Old 08-10-2016, 09:57 AM   #2
Ballerina123
XXX
 
Ballerina123's Avatar
 
Join Date: Feb 2012
Location: North east England
I am currently:

Yea it would be worth speaking to a Dr and also maybe a pharmacist.
There are other laxative type medicine (like laxido and lactulose) that you can buy over the counter at a pharmacy but a pharmacist may need to advice you on the best one as you're on other meds and have already tried things.
But if that fails seeing a Dr is a good option.

Also exercise is good for constipation x



The average,
well-adjusted adult
gets up at 7.30am feeling just plain terrible.


Call me Kate.

I have dyslexia so please excuse my poor spelling and sometimes poor understanding.


Ballerina123 is offline  
Old 08-10-2016, 02:01 PM   #3
Cacoethes
¡Viva la Revolución!
 
Cacoethes's Avatar
 
Join Date: Sep 2008
Location: Hyrule
I am currently:

My meds cause constipation too. When I was in hospital they put me on lactulose as well as senna tablets. It worked for me.



I'm fine! Totally fine. I don't know why it's coming out all loud and squeaky, 'cause really, I'm fine!


Who else is fine?!?!?


Cacoethes is online now  
Old 08-10-2016, 11:30 PM   #4
sherlock holmes
do you like my potato?
 
sherlock holmes's Avatar
 
Join Date: Mar 2004

I have suffered from chronic constipation as part of IBS for over ten years now! I take Movicol sachets prescribed by my GP which work by putting more water into your bowels that soften the stool and make it easier to pass.

Something like lactulose that you can buy in a pharmacy also works on the same principle. I would avoid anything stimulating like dulcolax as it can make your bowel lazy.



Isn’t it funny how day by day nothing changes but when you look back, everything is different…

you once called your brain a hard drive, well say hello to the virus.


sherlock holmes is offline  
Old 09-10-2016, 01:08 AM   #5
HildaOgden
 
Join Date: Aug 2010
I am currently:

thanks guys

I used to be on Movicol in the past but my long term memory isn't very good and I can't remember what meds I was on or how long I took it for and if it worked.

I'm seeing a gP on Tuesday so I will ask about if the fybogel will make my bowel lazy

or may be there's something better to take

I get exercise as I walk my dog twice a day every day

thanks for your recommendations and input

HildaOgden is offline  
Old 09-10-2016, 07:12 AM   #6
Isoverity
 
Isoverity's Avatar
 
Join Date: Mar 2004
I am currently:

mineral oil



"Not all those who wander are lost" Tolkien

Isoverity is offline  
Old 09-10-2016, 10:23 AM   #7
Ballerina123
XXX
 
Ballerina123's Avatar
 
Join Date: Feb 2012
Location: North east England
I am currently:

Movicol can also be bough in a pharmacy. It would be good to ask the pharmacy staff about it while you wait for your appointment.

Glad you have an appointment coming up with a Dr though x



The average,
well-adjusted adult
gets up at 7.30am feeling just plain terrible.


Call me Kate.

I have dyslexia so please excuse my poor spelling and sometimes poor understanding.


Ballerina123 is offline  
Old 09-10-2016, 03:29 PM   #8
sherlock holmes
do you like my potato?
 
sherlock holmes's Avatar
 
Join Date: Mar 2004

I dont think fybogel can make your bowel lazy as its basically just fibre which essentially provides roughage for your bowels though some people actually get more constipated with fybogel. You need to drink plenty of water throughout the day when using it.



Isn’t it funny how day by day nothing changes but when you look back, everything is different…

you once called your brain a hard drive, well say hello to the virus.


sherlock holmes is offline  
Old 09-10-2016, 07:42 PM   #9
Isoverity
 
Isoverity's Avatar
 
Join Date: Mar 2004
I am currently:

Quote:
Originally Posted by Epic View Post
Omg no that stuff is harsh.
Doesn't seem like the dainty stuff is working lol. I know a 82 year old that used the stuff to free up a constipation blockage that almost sent them to hospital. There's slow moving constipation and then there's no moving constipation lol.



"Not all those who wander are lost" Tolkien

Isoverity is offline  
Old 09-10-2016, 11:38 PM   #10
HildaOgden
 
Join Date: Aug 2010
I am currently:

I actually think the fybogel is constipating me more. Gonna stop it & ask dr on Tuesday.
Been drinking loads of water plus think I actually have enough fibre in my diet anyway.
Thanks for input b

HildaOgden is offline  
Old 21-10-2016, 01:16 PM   #11
sherlock holmes
do you like my potato?
 
sherlock holmes's Avatar
 
Join Date: Mar 2004

Yes fybogel just bungs me up even more.



Isn’t it funny how day by day nothing changes but when you look back, everything is different…

you once called your brain a hard drive, well say hello to the virus.


sherlock holmes is offline  
 


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 01:31 AM.

Back to top